[-] Minimal Delaunay triangulations of hyperbolic surfaces
       With M. Ebbens and G. Vegter

[-] Systoles and diameters of hyperbolic surfaces
       With F. Balacheff and V. Despré

[-] Flip graphs for infinite type surfaces
       With A. Fossas

[-] Prime orthogeodesics, concave cores and families of identities on hyperbolic surfaces
       With A. Basmajian and S. P. Tan

[-] Geodesic and orthogeodesic identities on hyperbolic surfaces

[-] Measuring pants
       With N. M. Doan and S. P. Tan

[-] The minimal length product over homology bases of manifolds
       With F. Balacheff and S. Karam

[-] Quantifying the sparseness of simple geodesics on hyperbolic surfaces
       With P. Buser

[-] Delaunay triangulations of points on circles
       With V. Despré, O. Devillers and J.-M. Schlenker

[-] Chromatic numbers for the hyperbolic plane and discrete analogs
       With C. Petit

[-] Separating simple closed geodesics and homology bases

Journal publications:

[46] Geometric simplicial embeddings of arc-type graphs
       With A. Weber
       J. Korean Math. Soc., to appear.

[45] Short closed geodesics with self-intersections
       With V. Erlandsson
       Math. Proc. Camb. Philos. Soc., to appear.

[44] Counting curves and the stable length of currents
       With V. Erlandsson and J. Souto
       J. Eur. Math. Soc. (JEMS), 22(6), 2020, 1675-1702.

[43] The maximum number of systoles for genus two Riemann surfaces with abelian differentials
       With C. Judge
       Comment. Math. Helv., 94(2), 2019, 399-437.

[42] The geometry of flip graphs and mapping class groups
       With V. Disarlo
       Trans. Amer. Math. Soc., 372(6), 2019, 3809-3844.

[41] Simultaneous flips on triangulated surfaces
       With V. Disarlo
       Michigan Math. J., 67(3), 2018, 451-464.

[40] Interrogating surface length spectra and quantifying isospectrality
       Math. Ann., 370(3-4), 2018, 1759-1787.

[39] The genus of curve, pants and flip graphs
       With B. Petri
       Discrete Comput. Geom., 59(1), 2018, 1-30.

[38] Modular flip-graphs of one holed surfaces
       With L. Pournin
       European J. Combin., 67, 2018, 158-173.

[37] Once punctured disks, non-convex polygons, and pointihedra
       With L. Pournin
       Ann. Comb., 22(3), 2018, 619-640.

[36] Geometric filling curves on surfaces
       With A. Basmajian and J. Souto
       Bull. Lond. Math. Soc., 49(4), 2017, 660-669.

[35] Flip-graph moduli spaces of filling surfaces
       With L. Pournin
       J. Eur. Math. Soc. (JEMS), 19(9), 2017, 2697-2737.

[34] Distances in domino flip graphs
       With S. Zappa
       Amer. Math. Monthly, 124(8), 2017, 710-722.

[33] Arc and curve graphs for infinite-type surfaces
       With J. Aramayona and A. Fossas
       Proc. Amer. Math. Soc., 145(11), 2017, 4995-5006.

[32] On the homology length spectrum of surfaces
       With D. Massart
       Int. Math. Res. Not. IMRN, 8, 2017, 2367-2401.

[31] Filling sets of curves on punctured surfaces
       With F. Fanoni
       New York J. Math., 22, 2016, 653-666.

[30] Chromatic numbers of hyperbolic surfaces
       With C. Petit
       Indiana Univ. Math. J., 65(4), 2016, 1401-1423.

[29] Relative shapes of thick subsets of moduli space
       With J. Anderson and A. Pettet
       Amer. J. Math, 138(2), 2016, 473-498.

[28] Injective maps between flip graphs
       With J. Aramayona and T. Koberda
       Ann. Inst. Fourier (Grenoble), 65(5), 2015, 2037-2055.

[27] Systoles and kissing numbers of finite area hyperbolic surfaces
       With F. Fanoni
       Algebr. Geom. Topol., 15(6), 2015, 3409-3433.

[26] Curve graphs on surfaces of infinite type
       With A. Fossas
       Ann. Acad. Sci. Fenn. Math., 40 (2), 2015, 793-801.

[25] Connecting p-gonal loci in the compactification of moduli space
       With A. F. Costa and M. Izquierdo
       Rev. Mat. Complut., 28(2), 2015, 469-486.

[24] A short note on short pants
       Canad. Math. Bull., 57(4), 2014, 870-876.

[23] Systole growth for finite area hyperbolic surfaces
       With F. Balacheff and E. Makover
       Ann. Fac. Sci. Toulouse, Math., 23(6), 2014, 175-180.

[22] Kissing numbers for surfaces
       J. Topology, 6(3), 2013, 777-791.

[21] Convexity of strata in diagonal pants graphs of surfaces
       With J. Aramayona, C. Lecuire and K. Shackleton
       Publ. Mat., 57, 2013, 219-237.

[20] Constructing metrics on a 2-torus with a partially prescribed stable norm
       With E. Makover and C. Sutton
       Manuscripta Math., 139, 2012, 515-534.

[19] Bers' constants for punctured spheres and hyperelliptic surfaces
       With Florent Balacheff
       J. Topol. Anal., 4(3), 2012, 271-296.

[18] Short loop decompositions of surfaces and the geometry of Jacobians
       With F. Balacheff and S. Sabourau
       Geom. Funct. Anal., 22(1), 2012, 37-73.

[17] Growth of the Weil-Petersson diameter of moduli space
       With Will Cavendish
       Duke Math. J., 161(1), 2012, 139-171.

[16] The homology systole of hyperbolic Riemann surfaces
       Geom. Dedicata, 157(1), 2012, 331-338.

[15] Pants decompositions of random surfaces
       With L. Guth and R. Young
       Geom. Funct. Anal., 21(5), 2011, 1069-1090.

[14] Small filling sets of curves on a surface
       With J. Anderson and A. Pettet
       Topology Appl., 158, 2011, 84-92.

[13] Constructing convex planes in the pants complex
       With J. Aramayona and K. Shackleton
       Proc. Amer. Math. Soc., 137, 2009, 3523-3531.

[12] Applications of a theorem of Singerman about Fuchsian groups
       With Antonio F. Costa
       Arch. Math. (Basel), 91(6), 2008, 536-543.

[11] On Harnack's Theorem and extensions: a geometric proof and applications
       With Antonio F. Costa
       Conform. Geom. Dyn., 12, 2008, 174-186.

[10] Fixed point free involutions on Riemann surfaces
       Israel Journal of Math., 166, 2008, 297-311.

[9] Multiplicities of simple closed geodesics and hypersurfaces in Teichmüller space
       With Greg McShane
       Geom. Topol., 12, 2008, 1883-1919.

[8] On the angles formed by N points of the Euclidean and hyperbolic planes
       With Ghislain Jaudon
       Geombinatorics, 17(4), 2008, 157-165.

[7] Totally geodesic subgraphs of the pants complex
       With J. Aramayona and K. Shackleton
       Math. Res. Lett., 15(2), 2008, 309-320.

[6] A geometric characterization of orientation reversing involutions
       With Antonio F. Costa
       J. London Math. Soc. (2), 77(2), 2008, 287-298.

[5] Collars and partitions of hyperbolic cone-surfaces
       With Emily Dryden
       Geom. Dedicata, 127(1), 2007, 139-149.

[4] Minimal length of two intersecting simple closed geodesics
       With Thomas Gauglhofer
       Manuscripta Math., 122(3), 2007, 321-339.

[3] Hyperbolic polygons and simple closed geodesics
      Enseign. Math. (2), 52, 2006, 295-317.

[2] Lengths of geodesics on Riemann surfaces with boundary
      Ann. Acad. Sci. Fenn. Math., 30(2), 2005, 227-236.

[1] A note on collars of simple closed geodesics
      Geom. Dedicata, 112(1), 2005, 165-168.

Proceedings / book chapters / appendices / other:

[5] An appendix to: Least dilatation of pure surface braids (by M. Loving)
       With M. Loving
      Algebr. Geom. Topol., to appear.

[4] Simple closed geodesics and the study of Teichmüller spaces
       Handbook of Teichmüller theory, vol. IV, IRMA Lect. Math. Theor. Phys., 2014, 113-134.

[3] Simple closed geodesics of equal length on a torus
       With G. McShane
       Geometry of Riemann surfaces, LMS Lecture Notes 368, 2010, 268-282.

[2] The distribution of simple closed geodesics on surfaces
       With Peter Buser
       Proc. of the 15th ICFIDCAA (Osaka 2007), 2008, 3-10.

[1] Determinants of Binary Circulant Matrices
       With Gerard Maze
       Proc. 2004 IEEE Int. Sym. on Information Theory, 2004.


Most of my papers are on the ArXiv.

MathSciNet (by subscription only)

Zentralblatt (by subscription only)